# SDR SWAA2024082730301

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 40,392 hours, 18,622 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W628061120
- Condition: Chafed
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAIL DURING DEPARTURE. REMAINED INOP IN CUT OUT. STAB TRIMMED MANUALLY STAB TRIM FAILED DURING DEPARTURE. REMAINED INOP IN CUTOUT. STAB TRIM MANUALLY.<[01] FOUND CHAFFED WIRE W628-0611-20. PERFORMED WIRE REPAIR PER SWMP 20-30-12. VERIFIED SYSTEM AND OPS CK PER AMM 27-41-00. OPS CK NORMAL.
